# SDR AALA202303275312

- Difficulty date: March 22, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,906 hours, 33,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Terminal
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVACUATION HORN WONT SILENCE ON FLIGHT DECK  MAINTENANCE FOUND TERMINAL 2 LOOSE ON SWITCH  EVACUATION HORN SHUT OFF (7WP), SECURED TERMINAL CORRECTLY. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY EVACUATION SIGNALING SYSTEM PER AMM 23-73-00-710-004-A,.
